# SDR AALA202202097735

- Difficulty date: February 1, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 32,246 hours, 17,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING FUEL PANEL 540NB FASTENER HOLES. REPLACED FUEL PANEL PER SRM 57-27-11-283-002.
